Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 05:56:34 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632069
  • Total Topics: 47855
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 151
Total: 155

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: switching from isentress+truvada to atripla  (Read 1107 times)

0 Members and 1 Guest are viewing this topic.

Offline walkingpoz

  • Member
  • Posts: 33
switching from isentress+truvada to atripla
« on: September 05, 2013, 06:29:35 PM »
Hey guys,
I am going to switch from isentress & truvada to atripla in a couple of days and i was wondering if there's anything important about how to make the switch. My truvada runs out one day before the isentress. Is it a good idea to start atripla after my truvada supply has run out and still continue taking the isentress which would mean i'd be taking atripla and isentress at the same time for one day? I don't wanna give HIV the chance to replicate during the switch.

Also, my doc said resistance test only works when the VL is above 2,000 or 3,000. Is that true?

Thank you!
-walking
10/11: CD4 554, VL 20,893
01/12: CD4 480, VL 104,000
02/12: started isentress+truvada
03/12: CD4 ?, VL 105
04/12: CD4 632, VL UD
06/12: CD4 495, VL UD
09/12: CD4 ?, VL 60
10/12: CD4 790, VL UD

Offline Jeff G

  • Administrator
  • Member
  • Posts: 10,795
  • How am I doing Beren ?
Re: switching from isentress+truvada to atripla
« Reply #1 on: September 05, 2013, 07:02:21 PM »
You wont have resistance to worry about in this situation . Just make the switch the day the Isentress runs out and keep it simple . 

Offline mikeyb39

  • Member
  • Posts: 921
Re: switching from isentress+truvada to atripla
« Reply #2 on: September 06, 2013, 10:58:01 AM »
Good luck.  why do you want to switch to Atripla, most folks do the opposite because the CNS issues with Atripla.  I was happy to get off of it myself.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline romfjr

  • Member
  • Posts: 4
Re: switching from isentress+truvada to atripla
« Reply #3 on: September 07, 2013, 01:02:26 PM »
Switching from Atripla to TRUVAD NORVIR &REYATAZ starting next week.....im really worried about side effects.Im scarred.what should I expect?????does anyone know?????please give me some info...thanks....im worried...

Offline walkingpoz

  • Member
  • Posts: 33
Re: switching from isentress+truvada to atripla
« Reply #4 on: September 08, 2013, 09:16:33 AM »
I'm switching to Atripla because it's just one pill a day and that's way more convenient for me. I will just have to see if or what side effects it comes along with.
10/11: CD4 554, VL 20,893
01/12: CD4 480, VL 104,000
02/12: started isentress+truvada
03/12: CD4 ?, VL 105
04/12: CD4 632, VL UD
06/12: CD4 495, VL UD
09/12: CD4 ?, VL 60
10/12: CD4 790, VL UD

Offline mitch777

  • Member
  • Posts: 3,366
  • wish i were here
Re: switching from isentress+truvada to atripla
« Reply #5 on: September 08, 2013, 09:42:01 AM »
I'm switching to Atripla because it's just one pill a day and that's way more convenient for me. I will just have to see if or what side effects it comes along with.
Hi Walking,

I switched FROM Atripla TO Truvada and Isentress in March due to cognitive issues that built up very slowly over a period of years. I'm very glad I did. Trading the one pill a day for one in the morning and two at night was easily worth it. The improvement in my ability to think more clearly was profound.

In any case, I wish you well but I would suggest that you pay close attention to any subtle changes along the way. If it were me I wouldn't risk the potential side effects simply to reduce the number of pills taken.

m.

ps- not sure if you have read the Sustiva/Atripla thread but it might prove helpful.

http://forums.poz.com/index.php?topic=47901.0
« Last Edit: September 08, 2013, 09:46:56 AM by mitch777 »
31 years hiv+ (oct. 2013) with a curtsy.

Offline darryaz

  • Member
  • Posts: 450
Re: switching from isentress+truvada to atripla
« Reply #6 on: September 08, 2013, 10:24:31 AM »
There are quite a few of us who take Atripla with few or no side effects. 

As with anything, those who DO have problems are more likely to mention it than those who don't (that's just human nature).  So keep in mind when reading all the negatives that for many of us it simply WORKS and is a non-issue.  So we don't have any reason to post anything about it.

I sincerely hope Atripla works beautifully for you, Walking.

Offline walkingpoz

  • Member
  • Posts: 33
Re: switching from isentress+truvada to atripla
« Reply #7 on: September 12, 2013, 08:17:43 AM »
So I have taken my very first Atripla an hour ago and I'm not noticing any kind of side effect. I haven't taken it with food but if no side effects show up the next couple of days I'm gonna see what happens if I take it with food.
10/11: CD4 554, VL 20,893
01/12: CD4 480, VL 104,000
02/12: started isentress+truvada
03/12: CD4 ?, VL 105
04/12: CD4 632, VL UD
06/12: CD4 495, VL UD
09/12: CD4 ?, VL 60
10/12: CD4 790, VL UD

Offline walkingpoz

  • Member
  • Posts: 33
Re: switching from isentress+truvada to atripla
« Reply #8 on: September 12, 2013, 11:17:26 AM »
Ok I feel dizzy now :(
10/11: CD4 554, VL 20,893
01/12: CD4 480, VL 104,000
02/12: started isentress+truvada
03/12: CD4 ?, VL 105
04/12: CD4 632, VL UD
06/12: CD4 495, VL UD
09/12: CD4 ?, VL 60
10/12: CD4 790, VL UD

Offline mitch777

  • Member
  • Posts: 3,366
  • wish i were here
Re: switching from isentress+truvada to atripla
« Reply #9 on: September 12, 2013, 11:31:11 AM »
Ok I feel dizzy now :(
That dizzy feeling will most likely go away soon. When I was taking Atripla I took it about an hour before bedtime. I still felt a bit slow in the morning for the first hour or so.
The symptoms often fade after a few weeks as well.
Best wishes.
m.
31 years hiv+ (oct. 2013) with a curtsy.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.